# SDR MWEA010146

- Difficulty date: February 8, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5935024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED (2 PLACES), LONGERON 5 RIGHT, STATION 766 - 786.  REMOVED CRACKED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL.
